# SDR DALA2022022201157

- Difficulty date: February 17, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 66,812 hours, 22,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 A.A EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA STA 1460 BTW S-25L TO S-27L. CORRECTIVE ACTION: SUMMARY OF NRC 00113. AREA WAS REPAIRED PER ETI-57-22-035 REV 2 AND ER/A 521530-14AD REV B SECTION II: PERMANENT REPAIR. (2125594)
